Selšuk Journal of Applied Mathematics

 Selšuk Journal of
  Applied Mathematics

Winter-Spring, 2003
  Volume  4
  Number 1

Research Center of 
  Applied Mathematics

 SJAM Winter-Spring 2003, Volume 4 - Number 1


 L.N. Buldygerova

 On solvability of one elliptic system in weighted Sobolev spaces


 A. Bulgak, G. Demidenko, I. Matveeva
 On location of the matrix spectrum inside an ellipse


 A. Bulgak, D. Eminov
 Graphics Constructor 2.0

 D. Chibisov, V. Ganzha, C. Zenger

 Object oriented finite element calculations using Maple

 M.V. Neshchadim

 Inverse problems for the kinetic equation of plasma physics and a uniqueness theorem 

The article is
available to read in
Ghostview  format

[Home] [contact]